# SDR CA121207001

- Difficulty date: December 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 40300103
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI OUT, HAD IAPS FAN FAULT FOR ABOUT 30 SECONDS, THEN CLEARED.  ACFT DEPARTED AIRPORT.  FLIGHT WAS NORMAL UNTIL APPROACH, RT MFD HAD RED BOX ATT, HDG, FMS FOR MAYBE 1 SECOND THEN CLEARED. 1ST GEAR DOWN HAD AMBER DISAGREE, NO GEAR DOWN.  2ND GEAR DOWN HAD SAME DISAGREE. 3RD ATTEMPT HAD SAME DISAGREE.  PILOT INITIATE 360 DEGREE TURN, ABOUT HALF WAY AROUND GOT 3 GREEN, EVERYTHING NORMAL. REST OF APPROACH/FINAL WAS NORMAL. NO CAS MESSAGE, EVERYTHING GREEN. AS SOON AS THEY TOUCHED DOWN THE GOT THE AMBER RT BATTERY FAIL AND THE CYAN PROXIMITY SYS FAULT.   ON GROUND, CYCLING RT BATTERY PBA EXTINGUISHES AMBER ELECTRICAL FAULT CAS. MDC CONTINUES TO HAVE B3-007687 RT BATTERY CONNECTOR K74 WHEN CYCLING RT BATTERY PBA.
